MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS INCORE LAPIDUS; TARGETING GUIDE

NEXTREMITY SOLUTIONS INCORE LAPIDUS; TARGETING GUIDE
Model Number IC-LAP-0101L
Medical Device Problem Codes Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
[(b)(4)].
 
Event or Problem Description
It was reported that, during a lapidus procedure of the 1st tmt joint, a drill bit seized in the targeting guide instrument.The targeting guide was removed and during the removal the surgeon stated that the medial cuneiform fractured distally into the fusion site.The removal of the instrument and the fractured cuneiform caused a 30-minute surgical delay.The fracture was plated as well as the lapidus procedure completed with a typical plate and screw approach without any subsequent issue.

Brand Name
INCORE LAPIDUS
Common Device Name
TARGETING GUIDE
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 n buffalo st
warsaw IN 46580
MDR Report Key7706540
Report Number3009540749-2018-00001
Device Sequence Number13850313
Product Code HWC
UDI-Device Identifier00817701021162
UDI-Public00817701021162
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-LAP-0101L
Device Catalogue NumberIC-LAP-0101L
Device Lot Number1419804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2018
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient Weight59